# SDR DL72W002081

- Difficulty date: October 22, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- Aircraft time: 63,277 hours, 43,012 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Condition: Damaged
- Location: Power Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR TURNBACK FOR ALL FUEL QUANTITY INDICATORS INOP IN FLIGHT.  FOUND FUEL PANEL POWER SWITCH BUMPER NOT MAKING CONTACT WITH PANEL POWER SWITCH.  REPLACED MASTER POWER SWITCH GUARD.
